×

zbMATH — the first resource for mathematics

Projektive Modifikationen komplexer Räume. (English) Zbl 0118.07602

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Aeppli, A.: Modifikation von reellen und komplexen Mannigfaltigkeiten. Comm. Math. Helv.31, 219-301 (1956). · Zbl 0098.36403
[2] Aeppli, A.: Reguläre Modifikation komplexer Mannigfaltigkeiten. Regulär verzweigte Überlagerungen. Comm. Math. Helv.33, 1-22 (1959). · Zbl 0098.36501
[3] Behnke, H., u.K. Stein: Modifikation komplexer Mannigfaltigkeiten und Riemannscher Gebiete. Math. Ann.124, 1-16 (1951). · Zbl 0043.30301
[4] Cartan, H.: Séminaire E. N. S., Paris 1951/52, hektographiert.
[5] Cartan, H.: Séminaire E. N. S., Paris 1953/54, hektographiert.
[6] Grauert, H., u.R. Remmert: Zur Theorie der Modifikationen I. Stetige und eigentliche Modifikationen komplexer Räume. Math. Ann.129, 274-296 (1955). · Zbl 0064.08101
[7] Grauert, H., u.R. Remmert: Komplexe Räume. Math. Ann.136, 245-318 (1958). · Zbl 0087.29003
[8] Grothendieck, A.: La Théorie deGrothendieck, Exposés deA. Borel etI. P. Serre, d’après des papiers inédits deGrothendieck, hektographiert.
[9] Hirzebruch, F.: Über vierdimensionale Riemannsche Flächen mehrdeutiger analytischer Funktionen von zwei komplexen Veränderlichen. Math. Ann.126, 1-22 (1953). · Zbl 0093.27605
[10] Hopf, H.: Schlichte Abbildungen und lokale Modifikationen 4-dimensionaler komplexer Mannigfaltigkeiten. Comm. Math. Helv.29, 132-155 (1955). · Zbl 0064.41703
[11] Kreyszig, E.: Stetige Modifikationen komplexer Mannigfaltigkeiten. Math. Ann.128, 479-492 (1955). · Zbl 0064.08002
[12] Kuhlmann, N.: Zur Theorie der Modifikationen algebraischer Varietäten. Schriftenreihe Math. Inst. Univ. Münster, H. 14 (1959). · Zbl 0098.13102
[13] Nagata, M.: Existence theorems for nonprojective complete algebraic varieties. Illinois J. Math.2, 490-498 (1958). · Zbl 0081.37503
[14] Remmert, R.: Über stetige und eigentliche Modifikationen komplexer Räume. Coll. de Top. de Strasbourg1954, 1-17.
[15] Remmert, R.: Projektionen analytischer Mengen. Math. Ann.130, 410-441 (1956). · Zbl 0070.07701
[16] Remmert, R.: Holomorphe und meromorphe Abbildungen komplexer Räume. Math. Ann.133, 328-370 (1957). · Zbl 0079.10201
[17] Segre, B.: Sullo scioglimento delle singolarità delle varietà algebriche. Ann. di Mat. (4)33, 5-48 (1952). · Zbl 0046.38901
[18] Segre, B.: Dilatazioni e comportamenti associati nel campo analytico. Rend. Circ. Mat. Palermo (2)1, 373-379 (1952). · Zbl 0049.38402
[19] Segre, B.: Corrispondenze birazionali e topologia di varietà algebriche. Ann. Mat. pura appl. (4)43, 1-23 (1957). · Zbl 0079.14801
[20] Serre, I. P.: Faisceaux algébriques cohérents. Ann. of Math.61, 197-278 (1955). · Zbl 0067.16201
[21] Serre, I. P.: Géométrie algébrique et géométrie analytique. Ann. Inst. Fourier6, 1-42 (1955/56).
[22] Stoll, W.: Über meromorphe Modifikationen. Math. Z.61, 206-234, 467-488 (1954/55). · Zbl 0065.31302
[23] Math. Z.62, 189-210 (1955).
[24] Math. Ann.130, 147-182, 272-316 (1955/56).
[25] Stoll, W.: Über meromorphe Abbildungen komplexer Räume. I, II. Math. Ann.136, 201-239, 393-429 (1958). · Zbl 0096.06202
[26] Ven, A. I. H. M. van der: Characteristic Classes and Monoidal Transformation. Proc. Amsterdam59, 571-578 (1956). · Zbl 0074.38602
[27] Zariski, O.: The reduction of the singularities of an algebraic surface. Ann. of Math.40, 639-689 (1939). · JFM 65.1399.03
[28] Zariski, O.: A simplified proof for the resolution of singularities of an algebraic surface. Ann. of Math.43, 583-593 (1942). · Zbl 0063.08389
[29] Zariski, O.: Foundations of a general theory of birational correspondences. Trans. Amer. math. Soc.53, 490-542 (1943). · Zbl 0061.33004
[30] Zariski, O.: Reduction of the singularities of algebraic three-dimensional varieties. Ann. of Math.45, 472-542 (1944). · Zbl 0063.08430
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.